NONLINEAR GROWTH EFFECTS OF TAXATION: A SEMI-PARAMETRIC APPROACH USING AVERAGE MARGINAL TAX RATES
Article first published online: 21 JAN 2013
Copyright © 2013 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 28, Issue 5, pages 883–899, August 2013
How to Cite
Arin, K. P., Berlemann, M., Koray, F. and Kuhlenkasper, T. (2013), NONLINEAR GROWTH EFFECTS OF TAXATION: A SEMI-PARAMETRIC APPROACH USING AVERAGE MARGINAL TAX RATES. J. Appl. Econ., 28: 883–899. doi: 10.1002/jae.2311
- Issue published online: 29 JUL 2013
- Article first published online: 21 JAN 2013
- Manuscript Revised: 3 MAR 2012
- Manuscript Received: 27 FEB 2011
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/arin001/
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.